# SDR UPS99830410

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37799781
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE INTERCOSTAL TO FRAME ATTACH FITTING AT FS 759, LONG 18L IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE FITTING IAW DWG 3779978 AND SRM 51-1-20D.
